Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Krackkid

Breakout on chin with picture. Duac acne gel.

So I got duac acne gel from my doctor. Will That help me get rid of this breakout?

Is this severe? Or pretty bad? 

And what are the pretty big red spots on the side where the 3 pimples are all in one place? 

Will this leave scars? 

Anyone else with a breakout like this? Did it go away nicely? 

Thanks. 

15173118521521086925996.jpg

Edited by Krackkid

Share this post


Link to post
Share on other sites
Guest

Personaly i think you should be on an oral anti biotic.if this keep coming and going and if you find your beard and hair on head thinning you might have something like folliculitus.gels will only do so much but can realy irritate folliculitus so its a constant loop.

Suggest you think about what might actualy be going on here as some drs dont have a clue.took them many times to start me on oral anti biotic,first flucloxacillin,then lymecycline and now its under control and not severe i have oxytetracycline which is for mild acne.

my hair was falling out and beard gone thin,took years to realy click by that time my hair was realy thin.so for like 6 months now been on oral anti biotics and very little acne problem,no scalp acne and hair loss has stopped,so slowly hair been growing back to half decent state so far.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×